# SDR FDEA202103170676

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,877 hours, 26,592 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 115060172
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D, E

## Discrepancy

PDIS  998     29-02  6907     17MAR21  MEM  FACT  U  LOGPAGES:382326  L HYD QTY ADVISORY, L SYS RSVR LIGHT, L SYS PRESS LT AND SUBSEQUANT "L HYD SYS   PRESS" CAUTION DURING TAXI AFTER SECOND (RT) ENGINE START. L HYD QTY   INDICATES .13RF AND DROPPED RAPIDLY FROM 1.0 IN ABOUT 30 SECONDS. ASSOCIATED   POWER XFER UNIT ADVISORY.  SHUT DOWN LEFT ENG AND TOWED BACK TO MAINTENANCE LINE.  LINE.     FACT 17MAR21 02:15   MEM                                                      FOUND NOSE GEAR DOOR ACTUATOR  PRESSURE FLEX LINE, PIN HOLE , REPLACED WITH   SERVICEABLE  FLEX LINE PN 00624-AC115-06-0172 INSTALLED REF B757 AMM 20-11-00-2 SERVICED  SERVICED HYDRAULICS REF B757 AMM 12-12-01-3 OERATIONAL & LEAK CHECK GOOD.  GOOD.
